# SDR ZZDA2011370

- Difficulty date: April 9, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Detached
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR SLIDE LANYARD DETACHED.  (CONTRACT MX RESECURED)  PERFORMED VISUAL INSPECTION OF R-1 DOOR SLIDE LANYARD ATTACHMENT.  OK FOR SERVICE AMM 25-61.
